MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Indian journal of tuberculosis · 2009

Isoniazid induced gynaecomastia: a case report.

Garg R, Vaibhav, Mehra Sumit, Prasad R

Клинический случайСтатьяПеревод в очереди

Аннотация

Gynaecomastia due to anti-tubercular chemotherapy is a rare side effect. Isoniazid causing breast tissue enlargement has been very rarely reported. We report a 60-year old, male patient of Pulmonary Tuberculosis who was started on antituberculous treatment (ATT) with rifampicin (R), isoniazid (H), ethambutol (E) and pyrazinamide (Z) together for initial two months and R, H & E thereon. After five months of initiation of treatment, while receiving RHE, he developed painful bilateral gynaecomastia. Isoniazid was stopped and patient was continued on R & E till completion of the treatment up to nine months. After stopping isoniazid, his breast swelling subsided to some extent and became non-tender. Follow up, at six months, after stopping the course of treatment, patient was asymptomatic except for slight bilateral non-tender breast enlargement.

Для цитирования: Garg R, Vaibhav, Mehra Sumit, Prasad R. Isoniazid induced gynaecomastia: a case report.. The Indian journal of tuberculosis. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.